File | |
Title |
GEOMETRIC PROPERTIES OF GEODESIC SPHERES IN A COMPLEX PROJECTIVE SPACE
|
Creator | |
Source Title |
島根大学総合理工学部紀要.シリーズB
Memoirs of the Graduate School of Science and Engineering, Shimane University. Series B, Mathematics
|
Volume | 56 |
Start Page | 19 |
End Page | 37 |
Journal Identifire |
ISSN 1342-7121
|
Descriptions |
We survey geometric properties of geodesic spheres in a complex projective space. These spheres can be regarded as the simplest examples in the class of all real hypersurfaces isometrically immersed into this projective space. Moreover, geodesic spheres with sufficiently big radii in this space are well-known examples of Berger spheres.
|
Language |
eng
|
Resource Type | departmental bulletin paper |
Publisher |
総合理工学部
The Interdisciplinary Graduate School of Science and Engineering
|
Date of Issued | 2023 |
Publish Type | Version of Record |
Access Rights | open access |
Relation |
ソウゴウ リコウ ガクブ
|